Hi,i’ve been taking xanax for gad,which has...

Hi,I’ve been taking Xanax for GAD,which has worked wonders for my mental health! But the side affect seems to be severe acne and this is from a 39 year old man who up until now had perfect skin.Its so frustrating as I really could not go back to my GAD self,full of excessive worry + self doubt,which had me on the edge of suicide as I seriously considered it as I could not deal with what was going on in my head.The acne burst outs on my face are unreal and really getting me down but what do I do come of Xanax and go back to a person I hated being,with healthy skin or stay a guy with a levelled out mind and horrendous skin tone! I’m stuck between a rock and a hard place as I’ve finally found a magic cure with serious acne side affects.PLEASE HELP as I don’t know where else to turn!

Post created 2 months ago in groups: Alprazolam and Acne, Acne, Alprazolam

Add comment Follow a Care Guide Be a Care Guide

Comments (1)

  • Try mindfulness breathing 5-10 lessons if your community or your dr can arrange. Every night before sleep, I must listen to a voice recording talk by Dr Helen Ma in my iPad . I can sleep better.
    And if you have swimming habit, or motivated to workout, try swimming . The swimming pool chlorine water can kill acnes , while moderate intensity swimming ( 70% of max heartbeat at your age ) improves mood . I am learning not to worry . Imitate the self confident people around you. Anxiety basically wastes our energy . Convert the anxiety energy to action , to prep work against any potential source of worry. God bless us.

    Comment written a month ago

Add comment

Related Posts

Related support groups

Related care guides (you can follow for advice)